# SDR UALA2013060503886

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,776 hours, 16,445 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Reversed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER LOADING LIGHTS, OPS CHECK FAILED DUE TO BREAKER GIRT BAR FWD DIM R33 TRIPPING WHEN L1 DOOR SLIDE IS ARMED.  ON T/S FOUND WIRES SWAPPED ON LIGHT ASSY L403 LT GIRT BAR REPOSITION WIRES TO CORRECT TERMINAL ON L403 IAW WD 25 66 11.  PERFORMED PASSENGER LOADING LIGHTS TEST, CHECKED NORMAL IAW AMM 33-22-00.
